Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the solution of problems of dynamic plane elasticity

Author: J. R. M. Radok
Journal: Quart. Appl. Math. 14 (1956), 289-298
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/81075
MathSciNet review: 81075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, N. V. Erven P. Noordhoff, Groningen, 1953 MR 0058417
  • [2] S. G. Lekhnitzki, Anisotropic plates, OGIS, Moscow, 1947
  • [3] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Press, 1937
  • [4] Elizabeth Yoffe, The moving Griffith crack, Phil. Mag., 42, No. 330, July 1951 MR 0043696
  • [5] J. D. Eshelby, Uniformly moving dislocations, Proc. Phys. Soc., 62, part 5, No. 353A, 1949
  • [6] L. A. Galin, The contact problems of the theory of elasticity, Gostechizdat, 1953 MR 0066880

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/81075
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society